MathSciNet Relay Station
MathSciNet bibliographic data
MR2040700 11K50 (37A45 60J05 60J10)
Sebe, Gabriela I. A Gauss-Kuzmin theorem for the Rosen fractions. J. Théor. Nombres Bordeaux 14 (2002), no. 2, 667–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement